TU Darmstadt / ULB / TUbiblio

The Pohlig-Hellman Method Generalized for Group Structure Computation

Teske, Edlyn (1999):
The Pohlig-Hellman Method Generalized for Group Structure Computation.
In: >Journal of Symbolic Computation, pp. 521-534, 27, (6), [Article]

Item Type: Article
Erschienen: 1999
Creators: Teske, Edlyn
Title: The Pohlig-Hellman Method Generalized for Group Structure Computation
Language: German
Journal or Publication Title: >Journal of Symbolic Computation
Volume: 27
Number: 6
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
Date Deposited: 04 Aug 2016 15:08
Identification Number: Teske:1999
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item